# SDR AALA20120424009

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 47,593 hours, 6,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 21C IS MISSING LAMPS.  REPLACED LAMPS FOR SEAT MOUNTED EMERGENCY LIGHT AT 21C.  OPS CHECK NORMAL.
